I am currently taking prozac 20 mg and have been experiencing these side effects: i am currently taking prozac 20 mg and have been experiencing these side effects: dizziness, weakness, weight gain, confusion, memory loss, and lately i'm always fatigued. i
2 doctor answers • 7 doctors weighed in
Psychiatry 43 years experience
General : General rule: any medication can cause any side effect. All of the problems you mention might be caused by Prozac (fluoxetine).
But keep in mind that any or all of them might be due to other causes. The best way to address this is in a discussion with your physician, who will help you look at the onset and course of the problems, and examine them in the context of your overall healthcare needs.
5.3k viewsReviewed >2 years ago
Pediatrics - Neurology 21 years experience
Possibly: I agree with dr. Wynn. I will add that it may also depend on how long you've been on this medicine. If it is a med that you recently started, then these side effects can be common. Often times the side effects can lessen or go away with time.
4.9k viewsReviewed >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.